Alert archive / North Carolina / Wind Advisories in 2016
Wind Advisory 4, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Jan 23, 2016, 3:38 AM EST. It took effect at Jan 23, 2016, 4:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2016, 3:38 AM EST (08:38 UTC)
- In effect from
- Jan 23, 2016, 4:00 PM EST
- Expired
- Jan 24, 2016, 6:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
660 WWUS72 KMHX 230838 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 338 AM EST SAT JAN 23 2016 ...STRONG WINDS EXPECTED ALONG THE COAST LATE TODAY AND TONIGHT... .STRONG NORTHWEST WINDS WILL RE-DEVELOP LATE TODAY AND TONIGHT AS THE STRONG LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA. NCZ095-103-104-232045- /O.CAN.KMHX.WI.Y.0003.000000T0000Z-160123T1000Z/ /O.NEW.KMHX.WI.Y.0004.160123T2100Z-160124T1100Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE...KITTY HAWK...NAGS HEAD...MANTEO... RODANTHE...BUXTON...HATTERAS VILLAGE...OCRACOKE 338 AM EST SAT JAN 23 2016 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SUNDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SUNDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH. * TIMING...LATE TODAY THROUGH EARLY SATURDAY MORNING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
247 WWUS72 KMHX 231143 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 643 AM EST SAT JAN 23 2016 ...STRONG WINDS EXPECTED ALONG THE COAST LATE TODAY AND TONIGHT... .STRONG NORTHWEST WINDS WILL RE-DEVELOP LATE TODAY AND TONIGHT AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA. NCZ095-103-104-232345- /O.CON.KMHX.WI.Y.0004.160123T2100Z-160124T1100Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE...KITTY HAWK...NAGS HEAD...MANTEO... RODANTHE...BUXTON...HATTERAS VILLAGE...OCRACOKE 643 AM EST SAT JAN 23 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SUNDAY... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH. * TIMING...LATE TODAY THROUGH EARLY SUNDAY MORNING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
874 WWUS72 KMHX 231922 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 222 PM EST SAT JAN 23 2016 ...STRONG WINDS EXPECTED ALONG THE COAST THROUGH TONIGHT... .STRONG NORTHWEST WINDS WILL RE-DEVELOP THIS AFTERNOON AND TONIGHT AS THE LOW PRESSURE SYSTEM INTENSIFIES AND MOVES AWAY FROM THE AREA. NCZ095-103-104-240730- /O.CON.KMHX.WI.Y.0004.160123T2100Z-160124T1100Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE...KITTY HAWK...NAGS HEAD...MANTEO... RODANTHE...BUXTON...HATTERAS VILLAGE...OCRACOKE 222 PM EST SAT JAN 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
387 WWUS72 KMHX 240947 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 447 AM EST SUN JAN 24 2016 ...GUSTY WINDS ALONG THE COAST EARLY THIS MORNING... .STRONG NORTHWEST WINDS WILL PERSIST ALONG THE COAST EARLY THIS MORNING. NCZ095-103-104-241100- /O.CON.KMHX.WI.Y.0004.000000T0000Z-160124T1100Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE...KITTY HAWK...NAGS HEAD...MANTEO... RODANTHE...BUXTON...HATTERAS VILLAGE...OCRACOKE 447 AM EST SUN JAN 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...EARLY THIS MORNING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
818 WWUS72 KMHX 241118 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 618 AM EST SUN JAN 24 2016 NCZ095-103-104-241230- /O.EXP.KMHX.WI.Y.0004.000000T0000Z-160124T1100Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE...KITTY HAWK...NAGS HEAD...MANTEO... RODANTHE...BUXTON...HATTERAS VILLAGE...OCRACOKE 618 AM EST SUN JAN 24 2016 ...WIND ADVISORY HAS EXPIRED... GUSTY NORTHWEST WINDS WILL CONTINUE ALONG THE COAST EARLY THIS MORNING BUT WILL REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Jan 23, 3:28 AM EST, 10 minutes earlier.
Area forecast discussion, Jan 23, 3:28 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
328 AM EST SAT JAN 23 2016
.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE WILL INTENSIFY AS IT MOVES ALONG
THE COAST TODAY. HIGH PRESSURE WILL BUILD BACK OVER THE AREA LATE
SUNDAY INTO EARLY NEXT WEEK. THE NEXT COLD FRONT WILL MOVE THROUGH
THE REGION EARLY WEDNESDAY AND STALL JUST SOUTH OF THE AREA
WEDNESDAY INTO THURSDAY.
&&
.NEAR TERM /TODAY/...
AS OF 330 AM SAT...LATEST SFC ANALYSIS SHOWS 992MB LOW PRESSURE
OVER THE OUTER BANKS EARLY THIS MORNING...WITH UPPER LOW OVER
EASTERN TN/WESTERN NC. LOW PRESSURE WILL CONTINUE TO DEEPEN AND
LIFT NNE TODAY AS UPPER LOW MOVES THROUGH THE CAROLINAS...RESULTING
IN COMPLEX/ACTIVE FORECAST ACROSS ENC TODAY.
WRAP AROUND MOISTURE AND COOLING IN THE COLUMN WILL BRING A
CHANCE OF RAIN AND SNOW ACROSS THE REGION TODAY. ISSUED WINTER WX
ADVISORY FOR THE NORTHERN TIER OF COUNTIES...MAINLY AREAS ALONG
AND NORTH OF HWY 264...THIS AFTERNOON INTO TONIGHT...WITH LIGHT
SNOW ACCUMULATIONS POSSIBLE. COULD BE MARGINAL WITH LIMITED
MOISTURE...BUT COULD BE ENOUGH WRAP AROUND COMBINED WITH
LIFT/FORCING FROM UPPER LOW TO GENERATE LIGHT ACCUM SNOW. THERMAL
PROFILES INDICATE A MIX OF RAIN AND SNOW POSSIBLE THIS MORNING
TRANSITIONING TO MAINLY SNOW IN THE AFTERNOON. THOUGH COULD SEE
SOME AREAS OF FROZEN MIXED PRECIP ACROSS THE COASTAL PLAIN EARLY
THIS MORNING WITH TEMPS NEAR FREEZING. QPF AMOUNTS WILL BE
LIGHT...AROUND A TENTH OF AN INCH NORTH TO A COUPLE HUNDREDTHS
SOUTH. AND EXPECT SNOWFALL ACCUMULATIONS TO BE LIGHT WITH ABOUT A
HALF TO ONE INCH ACROSS NORTHERN AREAS WITH LESS THAN HALF AN INCH
SOUTHERN AREAS. AREA WILL LIKELY SEE HIGH TEMPS EARLY THIS MORNING
THEN FALLING THROUGH THE DAY.
WIND ADVISORY CONTINUES THROUGH EARLY THIS MORNING FOR THE OUTER
BANKS AND CARTERET COUNTY. WILL ALLOW TO EXPIRE AND THEN RE-ISSUE
FOR STRONG WINDS RE-DEVELOPING THIS EVENING AND TONIGHT ON THE
BACKSIDE OF THE LOW. HIGH SURF ADVISORY CONTINUES THROUGH THIS
MORNING FOR ALL BEACHES.
&&
.SHORT TERM /TONIGHT/...
AS OF 330 AM SAT...LOW WILL CONTINUE TO MOVE ENE OVERNIGHT. LIGHT
SNOW ACCUMULATIONS POSSIBLE THROUGH LATE THIS EVENING. ANY WRAP
AROUND SNOW SHOWERS WILL TAPER OFF QUICKLY AFTER 06Z. WIND
ADVISORY CRITERIA LIKELY FOR THE OUTER BANKS AND DOWNEAST CARTERET
COUNTY WITH WIND GUSTS 45-50MPH. MINOR TO MODERATE COASTAL
FLOODING LIKELY TONIGHT FOR THE OUTER BANKS...SEE COASTAL FLOODING
SECTION BELOW FOR DETAILS.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 315 PM FRIDAY...SKIES CLEAR ON SUNDAY AS HIGH PRESSURE
MIGRATES EAST ACROSS THE REGION AND OFFSHORE BY MONDAY. QUIET
WEATHER UNTIL A COLD FRONT APPROACHES TUESDAY NIGHT AND OFFSHORE
BY EARLY WEDNESDAY MORNING. A SURFACE WAVE OF LOW PRESSURE WILL
FORM ON THE FRONT OFFSHORE AS RAIN BECOMES FAIRLY WIDESPREAD
DURING WEDS INTO WEDS NIGHT. SOME LIGHT RAIN MAY LINGER NEAR THE
COAST THURSDAY BEFORE MOVING OFFSHORE THURSDAY NIGHT. HIGH
PRESSURE AGAIN BUILDS OVER THE REGION FOR FRIDAY. TEMPERATURES
WILL BE A BIT OF A ROLLER-COASTER FOR MUCH OF THE WEEK WITH LOWS
WELL FREEZING AREA- WIDE MONDAY MORNING...MODERATING TO HIGHS IN
THE LOWER 60S BY TUESDAY BUT THEN COLDER BEHIND THE FRONT
WEDNESDAY INTO LATE WEEK.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1 AM SAT...SUB-VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD. IFR CEILINGS WILL PERSIST THROUGH THE MORNING HOURS THEN
LIKELY LIFT TO MVFR SATURDAY MORNING AND AFTERNOON. COULD SEE
SOME LIGHT WRAP AROUND SNOW SHOWERS TODAY INTO THE EVENING...WHICH
COULD TEMPORARILY REDUCE VSBYS. GUSTY N/NW WINDS CONTINUE THROUGH
THE PERIOD...WITH GUSTS 20-25KT THIS AFTERNOON AND EVENING.
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 315 PM FRIDAY...VFR CONDITIONS TO FOLLOW SUNDAY THROUGH
TUESDAY AS HIGH PRESSURE BUILDS EAST OVER THE REGION THEN MIGRATES
OFFSHORE. RAIN RETURNS WEDNESDAY AS A COLD FRONT MOVES THROUGH THE
REGION THEN STALLS OFFSHORE WITH A WAVE OF LOW PRESSURE DEVELOPING
ON THE FRONT. SUB- VFR CONDITIONS WILL LIKELY AFFECT THE TAF SITES
ON WEDNESDAY.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 330 AM SAT...LATEST OBS SHOW VARIABLE WINDS S/NW
15-25KT...WITH SEAS 10-19FT NORTH OF OCRACOKE AND 6-10FT SOUTH.
LOW PRESSURE CURRENTLY OVER THE OUTER BANKS WILL CONTINUE TO
DEEPEN AND LIFT NNE TODAY. WILL CONTINUE THE GALE WARNINGS FOR
MOST OF THE WATERS EXCEPT THE NEUSE/PAMLICO RIVERS WHERE SMALL
CRAFT ADVISORIES WILL CONTINUE. WINDS WILL DECREASE EARLY TODAY AS
THE LOW CROSSES THE AREA AND GRADIENTS BRIEFLY RELAX...BUT WILL
SEE WINDS INCREASE AGAIN THIS AFTERNOON AND TONIGHT AS GRADIENTS
INCREASE ON THE BACK SIDE OF THE RAPIDLY DEEPENING LOW...AND COULD
SEE GUSTS TO GALE FORCE BY LATE AFTERNOON ONCE AGAIN. NWPS AND
WAVEWATCH INITIALIZED SEVERAL FEET TOO LOW...SO USED A BLEND FOR
THE REST OF THE PERIOD...AND INCREASED SLIGHTLY ESP FOR THE FIRST
HALF OF TODAY. SEAS LIKELY TO REBUILD TO 10-16FT WITH INCREASED
NNW WINDS AND BACKSWELL FROM THE LOW.
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 315 PM FRIDAY...WINDS DIMINISH SUNDAY INTO MONDAY AS HIGH
PRESSURE MIGRATES EAST OVER THE REGION BUT SEAS REMAIN ELEVATED
THROUGH MOST OF THE DAY MONDAY PER LATEST LOCAL SWAN MODEL AND
WAVEWATCH GUIDANCE. WINDS WILL BACK TO SOUTHWEST TUESDAY AHEAD OF
COLD FRONT THEN VEER TO NW/N WEDS AS FRONT MOVES OFFSHORE EARLY IN
THE DAY. WINDS OF 10-15 KNOTS ON TUESDAY INCREASE TO 15-20 KNOTS
BEHIND THE FRONT WEDS WITH SEAS BUILDING TO AS HIGH AS 5 FEET.
&&
.TIDES/COASTAL FLOODING...
AS OF 330 AM SAT...UPGRADED TO A COASTAL FLOOD WARNING FOR OUTER
BANKS DARE...AND COASTAL FLOOD ADVISORY FOR OUTER BANKS HYDE
COUNTY THIS EVENING INTO SUNDAY. GUIDANCE CONTINUES TO SHOW WATER
LEVELS RISES TO 3 TO 4 FEET ABOVE NORMAL...ESPECIALLY OVER THE
NORTHERN OUTER BANKS...WITH WATER LEVELS 2-3FT ABOVE NORMAL FOR
THE SOUNDSIDE. A HIGH SURF ADVISORY CONTINUES FOR ALL THE BEACHES
THROUGH THIS MORNING WITH SURF HEIGHTS 7 TO 11 FEET.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WINTER WEATHER ADVISORY FROM NOON TODAY TO 2 AM EST SUNDAY FOR
NCZ029-044>047-080-081-103.
COASTAL FLOOD WARNING FROM 7 PM THIS EVENING TO NOON EST
SUNDAY FOR NCZ103.
HIGH SURF ADVISORY UNTIL 10 AM EST THIS MORNING FOR NCZ095-098-
103-104.
WIND ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR NCZ095-103-
104.
COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO NOON EST
SUNDAY FOR NCZ104.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST SUNDAY FOR AMZ136-137.
GALE WARNING UNTIL 10 AM EST SUNDAY FOR AMZ135-150-152-154.
GALE WARNING UNTIL 8 AM EST SUNDAY FOR AMZ130-131-156-158.
&&
SYNOPSIS...SK/CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...CTC
AVIATION...CQD/CTC
MARINE...CQD/CTC
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Jan 22, 4:26 AM EST, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 426 AM EST FRI JAN 22 2016 NCZ095-104-230930- CARTERET-OUTER BANKS HYDE- 426 AM EST FRI JAN 22 2016 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EST SATURDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. HIGH SURF ADVISORY. THERE IS A SLIGHT CHANCE OF LIGHT SLEET AND FREEZING RAIN EARLY THIS MORNING ACROSS THE WESTERN PORTIONS OF CARTERET COUNTY...BEFORE PRECIPITATION CHANGES TO RAIN LATER THIS MORNING. LOCALLY HEAVY RAIN AND GUSTY WINDS ARE LIKELY LATE TODAY INTO TONIGHT. RAINFALL AMOUNTS OF 1-2 INCHES ARE EXPECTED WITH MINOR FLOODING POSSIBLE. AN ISOLATED STRONG THUNDERSTORM WILL BE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. AS LOW PRESSURE LIFTS TO THE NORTHEAST SATURDAY INTO SATURDAY NIGHT COLD AIR WILL FILTER IN. A RAIN/SNOW MIX IS FORECAST LATE SATURDAY...BECOMING ALL SNOW ACROSS THE ENTIRE AREA SATURDAY NIGHT. VERY LIGHT ACCUMULATIONS WILL BE POSSIBLE. STRONG NORTHWEST WINDS WILL DEVELOP SATURDAY NIGHT. COASTAL FLOODING...BEACH EROSION AND HIGH SURF CONDITIONS MAY IMPACT SOUNDSIDE AND OCEAN SIDE PORTIONS OF THE OUTER BANKS SATURDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-230930- ONSLOW- 426 AM EST FRI JAN 22 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH SURF ADVISORY. PRECIPITATION IS EXPECTED TO BEGIN AS A MIX OF LIGHT FREEZING RAIN AND SLEET. LIGHT ICE AND SLEET ACCUMULATIONS EXPECTED...MAINLY FOR AREAS ALONG AND WEST OF HIGHWAY 17. PRECIPITATION WILL TRANSITION TO RAIN LATE THIS MORNING. LOCALLY HEAVY RAIN AND GUSTY WINDS ARE LIKELY LATE TODAY INTO TONIGHT. RAINFALL AMOUNTS OF 1-2 INCHES ARE EXPECTED WITH MINOR FLOODING POSSIBLE. AN ISOLATED STRONG THUNDERSTORM WILL BE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. AS LOW PRESSURE LIFTS TO THE NORTHEAST SATURDAY INTO SATURDAY NIGHT COLD AIR WILL FILTER IN. A RAIN/SNOW MIX IS FORECAST LATE SATURDAY...BECOMING ALL SNOW ACROSS THE ENTIRE AREA SATURDAY NIGHT. VERY LIGHT ACCUMULATIONS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044-079-090-091-230930- MARTIN-PITT-GREENE-DUPLIN-LENOIR- 426 AM EST FRI JAN 22 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PRECIPITATION IS EXPECTED TO BEGIN AS A MIX OF LIGHT SNOW...FREEZING RAIN AND SLEET THIS MORNING. LIGHT ICE...SNOW...AND SLEET ACCUMULATIONS EXPECTED...MAINLY FOR AREAS ALONG AND WEST OF HIGHWAY 17. PRECIPITATION WILL TRANSITION TO RAIN EARLY THIS AFTERNOON. LOCALLY HEAVY RAIN IS LIKELY LATE TODAY INTO TONIGHT. RAINFALL AMOUNTS OF 1-2 INCHES ARE EXPECTED WITH MINOR FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AS LOW PRESSURE LIFTS TO THE NORTHEAST SATURDAY INTO SATURDAY NIGHT COLD AIR WILL FILTER IN. A RAIN/SNOW MIX IS FORECAST LATE SATURDAY...BECOMING ALL SNOW ACROSS THE ENTIRE AREA SATURDAY NIGHT. VERY LIGHT ACCUMULATIONS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ045-046-080-081-092>094-230930- WASHINGTON-TYRRELL-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO- 426 AM EST FRI JAN 22 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PRECIPITATION IS EXPECTED TO BEGIN AS A MIX OF LIGHT SNOW...FREEZING RAIN AND SLEET THIS MORNING. LIGHT ICE...SNOW...AND SLEET ACCUMULATIONS EXPECTED...MAINLY FOR AREAS ALONG AND WEST OF HIGHWAY 17. PRECIPITATION WILL TRANSITION TO RAIN LATE THIS MORNING AND EARLY THIS AFTERNOON. LOCALLY HEAVY RAIN IS LIKELY LATE TODAY INTO TONIGHT. RAINFALL AMOUNTS OF 1-2 INCHES ARE EXPECTED WITH MINOR FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AS LOW PRESSURE LIFTS TO THE NORTHEAST SATURDAY INTO SATURDAY NIGHT COLD AIR WILL FILTER IN. A RAIN/SNOW MIX IS FORECAST LATE SATURDAY...BECOMING ALL SNOW ACROSS THE ENTIRE AREA SATURDAY NIGHT. VERY LIGHT ACCUMULATIONS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ047-230930- MAINLAND DARE- 426 AM EST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN IS LIKELY LATE TODAY INTO TONIGHT. RAINFALL AMOUNTS OF 1-2 INCHES ARE EXPECTED WITH MINOR FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AS LOW PRESSURE LIFTS TO THE NORTHEAST SATURDAY INTO SATURDAY NIGHT COLD AIR WILL FILTER IN. A RAIN/SNOW MIX IS FORECAST LATE SATURDAY...BECOMING ALL SNOW ACROSS THE ENTIRE AREA SATURDAY NIGHT. VERY LIGHT ACCUMULATIONS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-230930- OUTER BANKS DARE- 426 AM EST FRI JAN 22 2016 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EST SATURDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. HIGH SURF ADVISORY. LOCALLY HEAVY RAIN IS LIKELY LATE TODAY INTO TONIGHT. RAINFALL AMOUNTS OF 1-2 INCHES ARE EXPECTED WITH MINOR FLOODING POSSIBLE. AN ISOLATED STRONG THUNDERSTORM WILL BE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. AS LOW PRESSURE LIFTS TO THE NORTHEAST SATURDAY INTO SATURDAY NIGHT COLD AIR WILL FILTER IN. A RAIN/SNOW MIX IS FORECAST LATE SATURDAY...BECOMING ALL SNOW ACROSS THE ENTIRE AREA SATURDAY NIGHT. VERY LIGHT ACCUMULATIONS WILL BE POSSIBLE. GUSTY NORTHWEST WINDS WILL DEVELOP SATURDAY NIGHT AND SUNDAY MORNING. MINOR TO MODERATE COASTAL FLOODING WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY...ON BOTH THE SOUNDSIDE AND OCEANSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 3:42 AM EST | Winter Weather Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Lenoir and 4 more | 24 hr |
| Jan 23, 4:26 AM EST | Coastal Flood Warning | MHX | 32 hr | |
| Jan 23, 4:26 AM EST | Coastal Flood Advisory | MHX | 32 hr | |
| Jan 23, 6:03 AM EST | River Flood Warning | MHX | Pitt | 24 hr |
Nearby
Wind Advisories in North Carolina, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.